您当前的位置:
首页 >
文章列表页 >
UConvex Coefficient of Banach Space
更新时间:2026-08-31
    • UConvex Coefficient of Banach Space

    • Vol. 25, Issue 5, Pages: 158-163(2020)
    • DOI:10.15938/j.jhust.2020.05.022    

      CLC: O1773
    • Published:2020

    移动端阅览

  • WANG Jing, CUI Yunan. UConvex Coefficient of Banach Space[J]. 2020, 25(5): 158-163. DOI: 10.15938/j.jhust.2020.05.022.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

134

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A New kUKK Operator in Banach Spaces
The Fixed Point Property of a Class of Generalized Nonexpansive Mappings
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process

Related Author

HONG Gang
FAN Li-ying
SONG Jing-jing
WANG Ping
ZHANG Shao-yong
ZHU Peng
LI Qian
YIN Zhouping

Related Institution

Department of Basic Courses, Heilongjiang Oriental College
School of Science, Harbin University of Science and Technology
School of Applied Science,Harbin University of Science and Technology
School of Mathematics and Physics, Anqing Normal University
School of Material Science and Engineering,Harbin University of Science and Technology
0